# SDR HALA0600392

- Difficulty date: May 21, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 77,536 hours, 14,817 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND EMERGENCY ESCAPE PATH LIGHTING AT SEATS 11H AND J INOP.  LOCATED LOOSE WIRING.  RE-CONNECTED WIRING, OPS CHECK OK.
